I started practising spoken English recently, and I experience neck tightness followed by tightness at the back of my head and throughout my head, only when speaking English with people over the phone for about 20 minutes.
I feel pressure to speak correctly and find words quickly during conversations.
When I avoid English conversations, I don't experience this problem, but I need to practise speaking English regularly to improve my fluency.
I am concerned about relying on painkillers or avoiding English practice instead of addressing the underlying cause.
I have a history of high blood pressure currently 130/90 and was previously prescribed telmisartan 40 mg.
Please help identify the cause and advise me on safe treatment and how I can continue learning English without triggering these symptoms.
Hello I had sudden vibration feeling in my body for 3,5 seconds then faced spinning sensation like vertigo and felt weak in my shoulders and hand met with general doctor he give medicine no use again met with him took full body check up he said might be salt sugar level are low so increase the intake of sugar and salt and suggested me some medicine and juices besides that everything in body check came normal but still I have questions I can do my normal routine work has usual but my head feels tight and dizzy sometimes and I have feeling inside that my body is imbalance but walking straight and doing all work properly and sometimes my shoulders to my hands feels heavy what is the issue I need some answers like real ones what is the issue please tell me I am attaching that report my doc said some sugar salt level was low for reference
From past 5 days ego I felt vibration feeling in my body for 3 4 seconds from that I felt like spinning sensation in my body like vertigo I counselted general doc he said might be due to strees give me some medicine feels good but not completely cured what happens NY shoulders my body feels heavy when I standing I still but my mind feels like imbalance and also have dizziness what should I do can explain properly
I have my close relation brother who is an alcoholic. From long time but he used quit & again start Heavily from last 3 years he is undergoing some issues while he stopping to drink. In last 3 years he stopped alcohol many times but in that he got seizures also 3 times whenever he got seizures doctors have suggested for diazepam & zapiz . In which he used to be normal after 2 to 3 days then he stops. But this time means 3rd time he got seizures now we took him to hospital they asked to start long time medications & given levepsy 500mg 1 in morning & 2 in night within a week he got skin allergy & rashes so again we approached the doctor he has changed the tablet to zeptol 200mg morning 1 & evening 1 but still again same problem occurred after giving dexona injection + allergy tablet. Again we took him yesterday doctor again changed the tablet to gardinol 60mg only once in the night. But still there no improvement after same injection & tablets. Any suggestions what to do next.
My relation is alcoholic he stopped many times but nothing has happened but from last 3 whenever he stopped in that he got seizures we took him time to doctor. He have suggested for longer treatment instead of giving diazepam or zapiz . Initially he have given levepsy 500mg 1 dose in morning & 2 tablets in night. But after a week he got skin allergy & rashes again we consultant the doctor he has replaced the tablet to zeptol 200mg morning 1 & evening 1 but again same problem so now doctor has recommended for Gardinol 60mg 1 tablet in night still there is jo changes anyone can suggest what is happening . Infact they have given dexona injection & tablets for rashes. Am confused what to do with him next.